November 12, 2011 at 6:36 am #107786
AnonymousInactiveNovember 12, 2011 at 6:36 amPost count: 14413
i take allegra for general year round allergies. lol. probably somewhat irrelevant. however i did need to rule out nasal polpys as an insomnia cause. the body is so complicated and interconnected!!!! I was taking zyrtec which does have a small risk of sedation. so i switched to allegra when it became over the counter. i don’t really think it mattered.
amitrypline like other serotonin meds has a withdrawal period. it has strong anticholinergic properties. i would totally go research histamine effects, but time to say night night to the internet lol.
i once took doxepin (a tricyclic antidepressant) for itching after I got attacked by mosquitos . i was so miserable. i was waking up every 2 hours and was icing my body all day long. hate hate hate mosquito bites.
eeps. stay focused is about to nuclear me off the internet…………..REPORT ABUSENovember 12, 2011 at 1:05 pm #107787
AnonymousInactiveNovember 12, 2011 at 1:05 pmPost count: 14413
I hate skeeters too. thanks for the info, toofat, moose jaw is way far away!REPORT ABUSENovember 12, 2011 at 2:27 pm #107788
AnonymousInactiveNovember 12, 2011 at 2:27 pmPost count: 14413
Hahahahahaha….yup it ist…… I thought maybe they could shoot you towards a credible Naturopath in TO area???? Probably have an e-mail would do it……I think the dude in MJ is the head of the association.
I was in Burlington, Vineland all last week……….nice out there!!!
Anyway you welcome……
ToofatREPORT ABUSENovember 12, 2011 at 4:07 pm #107789
AnonymousInactiveNovember 12, 2011 at 4:07 pmPost count: 14413
I’m very allergic to poison oak and got a very, very, severe case of it a few years ago. The dr gave me Prednizone and I had a bad reaction to that drug. I’m not someone that suffers from anxiety but I had a bad panic attack when the Prednizone made me swell up like a balloon. I was on a train and freaked out thinking I was going to die and that I needed to get off the train.REPORT ABUSENovember 12, 2011 at 4:47 pm #107790
AnonymousInactiveNovember 12, 2011 at 4:47 pmPost count: 14413
toofat, I’m originally from Niagara, have a brother in Vineland and my dad still lives in the area. It’s a nice area, but growing up all I wanted to do was go somewhere else, which I did. It’s all boutique wineries now, quite the tourist destination for that. I will check out the MJ connection, thanks.
Yikes on the severe reaction! my doc told me the drug I’m on currently could give a severe reaction so I was pretty careful when I started taking it. Did you get medical assistance on the train?REPORT ABUSENovember 13, 2011 at 1:06 am #107791
AnonymousInactiveNovember 13, 2011 at 1:06 amPost count: 14413
No I didn’t It was a short train ride and then a hike to the ER. The ER doc thought I’d had sex in the woods to get covered that badly with Poison Oak. They hooked me up and my pulse and breathing were within limits and I was obviously fine but swelled up (my feet mostly) and covered head to toe with the rash.REPORT ABUSENovember 13, 2011 at 4:04 am #107792
AnonymousInactiveNovember 13, 2011 at 4:04 amPost count: 14413
Prednisone is a nasty drug (although life saving in certain situations). I’ve never taken it but apparently my dad did and recited details and events of his history knowledge of WWI and WWII all night long to my mom (he is a history buff). She stayed up to listen because she was worried. They called the doc in the morning and he got something else lol.REPORT ABUSENovember 13, 2011 at 3:31 pm #107793
AnonymousInactiveNovember 13, 2011 at 3:31 pmPost count: 14413
Here is a bit more from those folks in Moose Jaw No_dop……
“We encourage you to check out the new Moose Jaw Naturopathic Clinic Forum as well. If you’re a fan of Facebook and want to keep up to date on what’s new with us, please visit us at our Moose Jaw Naturopathic Clinic Facebook Page.”
There you go……
ToofatREPORT ABUSENovember 13, 2011 at 4:08 pm #107794
AnonymousInactiveNovember 13, 2011 at 4:08 pmPost count: 14413
thanks for the link, tf. No Facebook, not going there again, bad timewaster for me!REPORT ABUSENovember 27, 2014 at 5:06 am #126285
You must be logged in to reply to this topic.